ON SECTIONAL GENUS OF MULTI-QUASI-POLARIZED MANIFOLDS

この論文にアクセスする

著者

抄録

Let <i>X </i>be a smooth complex projective variety of dimension <i>n </i>and let <i>L</i><sub>1</sub><i>,... , L</i><i><sub>n</sub></i><sub>−1 </sub>be nef and big line bundles on <i>X</i>. In this paper, we prove the non-negativity of the sectional genus <i>g</i><sub>1</sub>(<i>X, L</i><sub>1</sub><i>,..., L</i><i><sub>n</sub></i><sub>−1</sub>). We also study multi-quasi-polarized manifolds (<i>X, L</i><sub>1</sub><i>,..., L</i><i><sub>n</sub></i><sub>−1</sub>) with <i>g</i><sub>1</sub>(<i>X, L</i><sub>1</sub><i>,..., L</i><i><sub>n</sub></i><sub>−1</sub>) = 0.

収録刊行物

  • 九州数学雑誌

    九州数学雑誌 69(1), 49-62, 2015

    九州大学大学院数理学研究院

各種コード

  • NII論文ID(NAID)
    130005076151
  • 本文言語コード
    ENG
  • ISSN
    1340-6116
  • データ提供元
    J-STAGE 
ページトップへ